# SDR TWAA9614202

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47688
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .3750 INCH CRACK AT FIRST HOLE OF INBOARD FLAP HINGE AT AFT EDGE OF LOWER CAP.  INSTALLED REPAIR PER SB A57-146 AND ARA 10569.  AIRCRAFT TOTAL TIME:  45,363 HOURS; 42,011 CYCLES.  (X)
